Normal Forms and Long Time Existence for Semi-Linear Klein-Gordon Equations

Jean-Marc Delort

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-B, Issue: 1, page 1-23
  • ISSN: 0392-4033

Abstract

top
We present in this text two results of long time existence for solutions of nonlinear Klein-Gordon equations, obtained through normal forms methods. In particular, we indicate how these methods allow one to obtain almost global solutions for that equation on spheres, despite the fact that such solutions do not go to zero when time goes to infinity.

How to cite

top

Delort, Jean-Marc. "Normal Forms and Long Time Existence for Semi-Linear Klein-Gordon Equations." Bollettino dell'Unione Matematica Italiana 10-B.1 (2007): 1-23. <http://eudml.org/doc/290439>.

@article{Delort2007,
abstract = {We present in this text two results of long time existence for solutions of nonlinear Klein-Gordon equations, obtained through normal forms methods. In particular, we indicate how these methods allow one to obtain almost global solutions for that equation on spheres, despite the fact that such solutions do not go to zero when time goes to infinity.},
author = {Delort, Jean-Marc},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {2},
number = {1},
pages = {1-23},
publisher = {Unione Matematica Italiana},
title = {Normal Forms and Long Time Existence for Semi-Linear Klein-Gordon Equations},
url = {http://eudml.org/doc/290439},
volume = {10-B},
year = {2007},
}

TY - JOUR
AU - Delort, Jean-Marc
TI - Normal Forms and Long Time Existence for Semi-Linear Klein-Gordon Equations
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/2//
PB - Unione Matematica Italiana
VL - 10-B
IS - 1
SP - 1
EP - 23
AB - We present in this text two results of long time existence for solutions of nonlinear Klein-Gordon equations, obtained through normal forms methods. In particular, we indicate how these methods allow one to obtain almost global solutions for that equation on spheres, despite the fact that such solutions do not go to zero when time goes to infinity.
LA - eng
UR - http://eudml.org/doc/290439
ER -

References

top
  1. BAMBUSI, D., Birkhoff normal form for some nonlinear PDEs, Comm. Math. Phys., 234, no. 2 (2003), 253-285. Zbl1032.37051MR1962462DOI10.1007/s00220-002-0774-4
  2. BAMBUSI, D. - DELORT, J.-M. - GRÉBERT, B. - SZEFTEL, J., Almost global existence for Hamiltonian semi-linear Klein-Gordon equations with small Cauchy data on Zoll manifolds, to appear, Comm. Pure Appl. Math. Zbl1170.35481MR2349351DOI10.1002/cpa.20181
  3. BAMBUSI, D. - GRÉBERT, B., Birkhoff normal form for pdes with tame modulus, Duke Math. J., 135, no. 3 (2006), 507-567. Zbl1110.37057MR2272975DOI10.1215/S0012-7094-06-13534-2
  4. BOURGAIN, J., Construction of approximative and almost periodic solutions of perturbed linear Schödinger and wave equations, Geom. Funct. Anal., 6, no. 2 (1996), 201-230. Zbl0872.35007MR1384610DOI10.1007/BF02247885
  5. COLIN DE VERDIÉRE, Y., Sur le spectre des opérateurs elliptiques à bicaractéristiques toutes périodiques, Comment. Math. Helv., 54, no. 3 (1979), 508-522. Zbl0459.58014MR543346DOI10.1007/BF02566290
  6. DELORT, J.-M., Existence globale et comportement asymptotique pour l'équation de Klein-Gordon quasi linéaire à données petites en dimension 1, École Norm. Sup. (4) 34, no. 1 (2001), 1-61. Erratum, Ann. Sci. École Nor. Sup. (4) 39, no.2 (2006), 335-345. Zbl0990.35119MR1833089DOI10.1016/S0012-9593(00)01059-4
  7. DELORT, J.-M. - FANG, D. - XUE, R., Global existence of small solutions for quadratic quasilinear Klein-Gordon systems in two space dimensions, J. Funct. Anal., 211, no. 2 (2004), 288-323. Zbl1061.35089MR2056833DOI10.1016/j.jfa.2004.01.008
  8. DELORT, J.-M. - SZEFTEL, J., Long-time existence for small data nonlinear Klein-Gordon equations on tori and spheres, Int. Math. Res. Not., no. 37 (2004), 1897-1966. Zbl1079.35070MR2056326DOI10.1155/S1073792804133321
  9. DELORT, J.-M. - SZEFTEL, J., Long-time existence for semi-linear Klein-Gordon equations with small Cauchy data on Zoll manifolds, Amer. J. Math., 128, no. 5 (2006), 1187-1218. Zbl1108.58023MR2262173
  10. DUISTERMAAT, J. - GUILLEMIN, V., The spectrum of positive elliptic operators and periodic bicharacteristics, Invent. Math., 29, no. 1 (1975), 39-79. Zbl0307.35071MR405514DOI10.1007/BF01405172
  11. GRÉBERT, B., Birkhoff normal form and hamiltonian PDEs, preprint, (2006). 
  12. GUILLEMIN, V., Lectures on spectral theory of elliptic operators, Duke Math. J., 44, no. 3 (1977), 485-517. Zbl0463.58024MR448452
  13. HÖRMANDER, L., Lectures on nonlinear hyperbolic differential equations, Mathématiques and Applications, 26, Springer-Verlag, Berlin, 1997. viii+289 pp. MR1466700
  14. KLAINERMAN, S., Global existence of small amplitude solutions to nonlinear Klein-Gordon equations in four space-time dimensions, Comm. Pure Appl. Math., 38, no. 5 (1985), 631-641. Zbl0597.35100MR803252DOI10.1002/cpa.3160380512
  15. LINDBLAD, H. - SOFFER, A., A remark on Long Range Scattering for the critical nonlinear Klein-Gordon equation, J. Hyperbolic Differ. Equ.2, no. 1 (2005), 77-89. Zbl1080.35044MR2134954DOI10.1142/S0219891605000385
  16. LINDBLAD, H. - SOFFER, A., A remark on asymptotic completeness for the critical nonlinear Klein-Gordon equation, Lett. Math. Phys., 73, no. 3 (2005), 249-258. Zbl1106.35072MR2188297DOI10.1007/s11005-005-0021-y
  17. MORIYAMA, K. - TONEGAWA, S. - TSUTSUMI, Y., Almost global existence of solutions for the quadratic semilinear Klein-Gordon equation in one space dimension, Funkcial. Ekvac., 40, no. 2 (1997), 313-333. Zbl0891.35142MR1480281
  18. OZAWA, T. - TSUTAYA, K. - TSUTSUMI, Y., Global existence and asymptotic behavior of solutions for the Klein-Gordon equations with quadratic nonlinearity in two space dimensions, Math. Z., 222, no. 3 (1996), 341-362. Zbl0877.35030MR1400196DOI10.1007/PL00004540
  19. SHATAH, J., Normal forms and quadratic nonlinear Klein-Gordon equations, Comm. Pure Appl. Math., 38 (1985), 685-696. Zbl0597.35101MR803256DOI10.1002/cpa.3160380516
  20. WEINSTEIN, A., Asymptotics of eigenvalue clusters for the Laplacian plus a potential, Duke Math. J., 44, no. 4 (1977), 883-892. Zbl0385.58013MR482878

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.